# SDR DLM90080670

- Difficulty date: April 30, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 32,522 hours, 17,288 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 591359619
- Part serial: 109866
- Condition: Cracked
- Location: Bs 1458 L14-15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED BRACKET AT STA. 1458 BETWEEN LONGERONS L14 AND L15.  REMOVED, FABRICATED AND INSTALLED BRACKET, IAW MD90 SRM 51-10-05, VOL.II.
